RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2000, Volume 6, Number 2, Pages 446–459 (Mi timm518)  

This article is cited in 4 scientific papers (total in 4 papers)

Propagation of weak discontinuities of the solutions to the multiple integral variational problem

A. A. Melikyan


Full text: PDF file (2454 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2000, suppl. 2, S113–S124

Bibliographic databases:
Received: 01.09.2000

Citation: A. A. Melikyan, “Propagation of weak discontinuities of the solutions to the multiple integral variational problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 6, no. 2, 2000, 446–459; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 2, S113–S124

Citation in format AMSBIB
\Bibitem{Mel00}
\by A.~A.~Melikyan
\paper Propagation of weak discontinuities of the solutions to the multiple integral variational problem
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2000
\vol 6
\issue 2
\pages 446--459
\mathnet{http://mi.mathnet.ru/timm518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2065693}
\zmath{https://zbmath.org/?q=an:1116.49308}
\elib{http://elibrary.ru/item.asp?id=12228467}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2000
\issue , suppl. 2
\pages S113--S124


Linking options:
  • http://mi.mathnet.ru/eng/timm518
  • http://mi.mathnet.ru/eng/timm/v6/i2/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Korneev V.A., Melikyan A.A., “Construction of weak discontinuities of a solution to the multiple integral variational problem”, Journal of Computer and Systems Sciences International, 42:1 (2003), 43–56  mathscinet  zmath  isi
    2. Melikyan A.A., “Weak wave generation control in variational wave equation”, 2003 International Conference Physics and Control, 2003, 1363–1366  crossref  isi  scopus
    3. Korneev V.A., Melikyan A.A., “Numerical investigation of weak waves in the solution to the variational wave equation”, Journal of Computer and Systems Sciences International, 44:1 (2005), 58–69  mathscinet  zmath  isi
    4. Korneev V.A., Korolev S.L., Melikyan A.A., “Investigation of the behavior of weak waves in the solution of a vector variational wave equation”, Differential Equations, 45:9 (2009), 1262–1274  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:137
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020